Aa
A
A
A
Close
Menopause Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Breast pain

I had a hysterctomy in 2003 and am now on a compounded harmone pill twice daily. I have been having the last week a feeling of my milk coming in and or pain in both breasts. It has been a little over a yr. since my last check up and he said there were cysts in both breasts not to worry. that is the reson for the harmone pill change. He's a DO by the way. Thanks!
1 Responses
242601 tn?1217000247
MEDICAL PROFESSIONAL
It is common for there to be a lot of fullness in the breasts on hormone treatment. Some women complain of breast pain, nipple tenderness and the feeling that their milk is coming in.

You might have less symptoms with less hormones. See if you can have the dosage reduced and still have your menopausal symptoms relieved. Just to be safe, it is also a good idea to have your breasts checked again and also have a routine mammogram regularly.
Machelle Seibel, MD
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.